It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Samy on November 26, 2000 at 23:44:01:

In Reply to: Ortho-tri-cyclen breakout and Vit A question posted by Courtney on November 13, 2000 at 12:14:27:

: I have a comment and a question. My comment is that I developed acne after starting ortho-tri-cyclen for birth control reasons. Like another message I read I tto developed many whiteheads after ortho (I would get a small pimple every now and again before, but never white heads). The white heads were severe on my chin and jaw line. Now, each and every white head is turning into a huge pimple one at a time. I went to a dermatologist and she gave me differin. I'm going into my fourth week and really expieriencing the initial flare up. Any ways I just stopped taking the ortho-tri-cyclen after the worst three months of my life. So I'll let all you other orth-tri-cyclen suffereres know what happens. My question is concerning Vit. A. Would taking large doses of Vit A also cause the same flare up as accutane? Sorry this is long. Please reply if you have any info. Thanks so much. By the way I think this site is great for people suffering with acne.


:
:Hai,

I saw your posting on the message board.

I have a friend who is an experienced docter,
hope he may help to get more information about the question which you have asked .

For further information feel free to mail me
at lisasray@usa.net.

With best wishes.

Follow Ups

All times are GMT -7. The time now is 09:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!